Hi I'm Mike, I'm new to this forum. Over the past 3 months my life has been turned upside down and I am in dire need of advise. I know there is a lot of wisdom and experience on this website...so I'm hoping folks can help me figure out what is happening to me. I'm a 46 yr old MWM. Medical/psychiatric professional. Always been healthy and active... and with the exception of unexplained weight gain and high estrogen levels over the past few years I've had no health problems. Then in November a new hormone doc gave my a medical food supplement called Estrium. It is designed for women but is also used in men to help clear estrogen. It is loaded with B-vitamins. What my doc didn't realize was that I was already taking a B-complex, b-12 and multi-vitamin. Soon after starting the Estrium I started having a tingly pins and needles feeling all over my body (like prickely heat) I also started swelling and fluid retention... and gaining weight in odd places... my upper arms and armpit area... He thought it was an overload of B-vitamins. My regular intergrative doc had a hunch and ran the MTHFR test from Quest.... I came back positive for 2 copies of C677T. I stopped the estruim after only 3 weeks... In mid Novermer he started me on Methyl B-12 and Methyl Folate... I did not do well with these so we dropped the dose in half and started using Niacin (he was following Dr. Ben Lynches protocols). The swelling and pins and needles slowly started to subside... but the body fat remained... About a month ago I stopped the Methyls altogether... I also had my 23andme done and went up to Philly to meet with Shawn Bean from MTHFR support... We are waiting for the test results (I also just did a GI stool test and wikll be doing a nuerotransmitter test soon). What has has happened more recently is this... every few days I get hit with a wave of agitation and anxiety. I had a really bad episode last week... I did eat two protein bars and took a multi-vitamin(first time I had done this in months) Shawn Bean thinks that because whatever I kicked off in November with the Estrium I can no longer handle any fortified or synthetic supplements.... After I took these I started getting the tingly feeling and fluidy feeling... Shawn thinks this is some kind of inflammatory response but would that cause actually weight (fat) gain ? I'll still be working with Shawn and the folks from MTHFR support... but I'm trying to pursue all avenues.... any thoughts on what may be happening to me would be greatly appreciated.